# SDR 2001F00368

- Difficulty date: August 22, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 420800022
- Condition: Failed
- Location: Cabin
- Part time: 8,236 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING BLEW WARM AIR.  REPLACED WITH SERVICEABLE UNIT.  (M)
